Connect
MJA
MJA

Potential link between HMG-CoA reductase inhibitor (statin) use and interstitial lung disease

Beatrice A Golomb and Marcella A Evans
Med J Aust 2007; 187 (4): 253-253.

To the Editor: Walker and colleagues recently reported a series of patients with interstitial pneumonitis following use of statin cholesterol-lowering drugs.1 They state that other investigators have previously reported biopsy findings resembling amiodarone-induced pulmonary toxicity in pneumonitis associated with statin therapy. We believe this observation is pivotal to understanding the authors’ findings.

  • Beatrice A Golomb
  • Marcella A Evans

  • Department of Medicine, University of California San Diego, La Jolla, Calif, United States.

Correspondence: bgolomb@ucsd.edu

Competing interests:

The work we cite in this letter is funded by a Robert Wood Johnson Generalist Physician Faculty Award to Beatrice Golomb. The funding source had no role in study design, data collection, analysis and interpretation, or writing and publication of this letter.

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.